# SDR ASOA2013071508644

- Difficulty date: June 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 26,162 hours, 22,874 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP, INB HINGE, AFT INBD LUG PLATE IS CHAFED.  DAMAGE APPROX .100"L X .030"W X .015"D.  REPAIRED IAW REO 601R-57-52-1536 IAW SRM 51-12-00.  MAJOR REPAIR.
